# SDR AALA202308141869

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 72,316 hours, 27,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANT CONTROL PANEL. SERVICED LEFT AFT DOOR ASSSIT BOTTLE AND ERSET THE CIDS WHICH CLEARED THE FAULT LIGHT.
